# SDR SWAA2020071600660

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 73,436 hours, 43,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS LOOSE 4ABC.  SECURED LOOSE EMERGENCY LIGHT LENS PER AMM 33-51-03.
